MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1588610122
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was a blurry image during a procedure.Please note, the procedure was completed successfully.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: intermittent light loss (flickering) noticed during a case probable root cause: cables connectors digital board power supply filter / fuse ac inlet board main board transition board fiber board intermittence between transition board and ch connector software scope light source camera head coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring) 1488 & 1588 extension cable intermittence while using rf devices problem toggling light source or from camera head connected monitors leaking use error poor grounding (e.G."finger" grounding tab connecting front and rear enclosure.Camera head connection from cable to transition board.) electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge manufacturing/ service nonconformity the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, 1588 AIM CAMERA HEAD WITH INTEGRATED COUPLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9765810
Report Number0002936485-2020-00092
Device Sequence Number11580253
Product Code GCJ
UDI-Device Identifier07613327174380
UDI-Public07613327174380
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1588610122
Device Catalogue Number1588610122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1